# SDR E712003F00000

- Difficulty date: January 9, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N200SV
- Make and model: Beech 200BEECH
- Aircraft serial: BB1187
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1014400424
- Condition: Separated
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT REAR BAGGAGE COMPARTMENT WINDOW SEPARATED FROM AIRCRAFT IN FLIGHT AT 17,500FT.  AN EXAMINATION OF THE AIRCRAFT OR THE WINDOW REMAINS HAS NOT BEEN CONDUCTED YET.  THE AIRCRAFT IS TO BE RECOVERED SOON.  MFG HAS BEEN CONTACTED ABOUT THE INCIDENT AND AN ENGINEERING REPORT HAS BEEN REQUESTED TO FERRY THE AIRCRAFT TO 40N.
